Sharp function estimate for multilinear commutator of Littlewood-Paley operator
Kragujevac Journal of Mathematics, Tome 34 (2010), p. 103 Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts

Voir la notice de l'article

In this paper, we prove the sharp inequality for multilinear commutator related to Littlewood-Paley operator. By using the sharp inequality, we obtain the weighted $L^p$-norm inequality for the multilinear commutator.
Classification : 42B20 42B25
Keywords: Multilinear commutator, Littlewood-Paley operator, BMO, Sharp inequality
@article{KJM_2010_34_a8,
     author = {Peng Meijun and Liu Lanzhe},
     title = {Sharp function estimate for multilinear commutator of {Littlewood-Paley} operator},
     journal = {Kragujevac Journal of Mathematics},
     pages = {103 },
     year = {2010},
     volume = {34},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/KJM_2010_34_a8/}
}
TY  - JOUR
AU  - Peng Meijun
AU  - Liu Lanzhe
TI  - Sharp function estimate for multilinear commutator of Littlewood-Paley operator
JO  - Kragujevac Journal of Mathematics
PY  - 2010
SP  - 103 
VL  - 34
UR  - http://geodesic.mathdoc.fr/item/KJM_2010_34_a8/
LA  - en
ID  - KJM_2010_34_a8
ER  - 
%0 Journal Article
%A Peng Meijun
%A Liu Lanzhe
%T Sharp function estimate for multilinear commutator of Littlewood-Paley operator
%J Kragujevac Journal of Mathematics
%D 2010
%P 103 
%V 34
%U http://geodesic.mathdoc.fr/item/KJM_2010_34_a8/
%G en
%F KJM_2010_34_a8
Peng Meijun; Liu Lanzhe. Sharp function estimate for multilinear commutator of Littlewood-Paley operator. Kragujevac Journal of Mathematics, Tome 34 (2010), p. 103 . http://geodesic.mathdoc.fr/item/KJM_2010_34_a8/